Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneAnonymous

Month 3/Clavaris 60mg

I just started month 3 on Accutane about a week ago. I'm currently doing 40mg and then 80mg and repeat so it averages out to 60mg. Anyways, I just have a question since this seems like a place where people would have the answers. Here it goes :

It seems that the medication has stopped working. I can't see my acne getting worse or better, it's basically staying the same. Has anyone encountered this and how long has this lasted for you? It's been like this for about a week so I'm a little concerned. Any ideas?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×